# SDR SWIA201335487

- Difficulty date: November 19, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 29,105 hours, 25,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE IS CHAFED AT INBD EDGE BLENDED RT INBD FLAP VANE CHAFE.  ORIGINAL THICKNESS .050. REMAINING THICKNESS .043. MATERIAL LOSS .007. FOUND TO BE WITHIN LIMITS IAW REO.
